MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION TIBIAL INSERT PS FIX S.4 / 10 MM; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-REVISION TIBIAL INSERT PS FIX S.4 / 10 MM; KNEE TIBIAL INSERT
Catalog Number 02.07.0410PSF
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 07/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 july 2023: lot 160959: (b)(4) items manufactured and released on 29-apr-2016.Expiration date: 2021-04-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.
 
Event or Problem Description
Revision surgery at about 3 years and 1 month post primary due to infection, the pathogen is unknown.The surgeon performed a washout and revised the liner.The surgery was completed successfully.

Brand Name
GMK-REVISION TIBIAL INSERT PS FIX S.4 / 10 MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17387947
Report Number3005180920-2023-00576
Device Sequence Number14973253
Product Code JWH
UDI-Device Identifier07630030817649
UDI-Public07630030817649
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/13/2021
Device Catalogue Number02.07.0410PSF
Device Lot Number160959
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2023
Initial Report FDA Received Date07/25/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient RaceWhite